| Catalog Number |
NNU6LPT |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was provided for review.The photo shows the product details mentioned on the package which are matched with tw details.The investigation is inconclusive for the reported thread break and material separation issues.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a computed tomography guided hydropericardium percutaneous drainage procedure using a navarre universal drainage catheter.During the procedure, the sure-lok tm thread was observed to have digressed from the pigtail.No excessive force had been applied to the thread, and no glue was visible at the end of the dislodged thread.The procedure was completed using another device.There was no reported patient injury.